# SDR SWIA201436323

- Difficulty date: January 28, 2014
- Submitted: February 14, 2014
- Operation: Air carrier
- Aircraft: N466SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7856
- Aircraft time: 26,935 hours, 22,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 193.00 WL 79.50 LT HAND SIDE HAS CRACK UNDER BRAKE ACCUMULATOR GAUGE.  C-CHECK INSTALLED REPAIR PARTS 601R-53-11-2549-1, 601R-53-11-2549-2 & 601R-53-11-2549-3, IAW STS EA.
